# SDR DHLA200700085

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 39,301 hours, 21,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR WILL NOT LOCK IN OPEN POSITION.  CLEANED AND LUBED FWD ENTRY DOOR LATCH ASSY.  OPS CHECK NORMAL IAW AMM 52-11-01.
